Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi I am 30 years old and m suffering from thyroid hypothyroidism 3 years back but my weight was only 35 kg so I started taking 25 mcg daily after a years pass and these year 3 months back my tsh was 7 and I gained 45 kg I started taking 50 mcg daily but now my tsh went to 0.48 so shld I stop taking it I use to feel weak and feel hungry what dose shld I take my stomach feels bad heat and difficultly in breath symptoms and diarrhea daily 2 or 3 days.

1 Doctor Answered
Needs to reduce thyroid hormone supplement's dose.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.